Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Masturbation may have led to loss of weight and body mass. Can I recover? name is alarc saltzman......three years before i started doing hand i have stopped doing it.......i have stopped doing it before three months....i have left hand practice because it made my body and face thin.....but after leaving it,there is no recovery.....there is no change in my body.......please guide me how can i get recovery....i wanted to made my body and face face is thick and its not look good on me.....please help me....i need your advice..........please help me
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

It is definitely possible to loose weight and vigor due to frequent masturbation practices. As popularly believed, it is not due to the masturbation, but with the anxiety and stress feeling associated with it.
But it is very routine in every community. Worrying is actually bad. Therefore, forget about any guilty feeling you may have. Enjoy life.
Get well soon.
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor